# SDR CA160211008

- Difficulty date: February 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,789 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 3244 · Tire
- Part: Tube
- Part number: 5005TR20
- Condition: Failed
- Location: Nose Wheel
- Part time: 476 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) STUDENT AND INSTRUCTOR WERE TAXING TO RUNWAY WHEN STUDENT NOTICED STEERING FELT STIFF.  INSTRUCTOR TOOK OVER AND MOVED ACFT OFF TO SIDE OF TAXIWAY. INSTRUCTOR SHUTDOWN ACFT, GOT OUT AND FOUND NOSE WHEEL TIRE FLAT.
